MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 4.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 4.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.638
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
He clinician reported that less than 6 months after the dental implant and abutment were placed in ada site 10, the implant had not obtained integration in type i bone.Clinician reports pain and bruxism.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, the dentist reported that the implant was immediately installed in an alveolus with signs of injury/ infection.Also, the dentist has selected an implant design which was not recommended for the patient's bone quality.
 
Event or Problem Description
He clinician reported that less than 6 months after the dental implant and abutment were placed in ada site 10, the implant had not obtained integration in type i bone.Clinician reports pain and bruxism.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.(b)(4).

Brand Name
CM TITAMAX EX ACQUA IMPL TI 4.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7606509
Report Number3008261720-2018-02686
Device Sequence Number16618856
Product Code DZE
UDI-Device Identifier07899878016571
UDI-Public07899878016571
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2018
Report Date (Section F) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/22/2018
Device Catalogue Number140.638
Device Lot Number63611
Other Device ID Number07899878016571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer05/22/2018
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer07/25/2018
Initial Report FDA Received Date06/15/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT PLACEMENT; ABUTMENT PLACEMENT; ABUTMENT PLACEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR